Hi Corinne, thanks for your reply...we have a lot in common. I am applying for disability, hope I get it...thanks for the info on the meds...I'm 59 and I do the same, get up, get dressed, and stay clean and try to keep my home cleaned...This is the first time I'm on a discussion board too, but just needed to talk to others, and get ideas and know that I'm not lazy, that the fatigue is real...someone did make a good point, we have an auto immune disease that attacks our joints, maybe that would work better. How are on you doing on the Enbrel, are there side effects and do you still have to take other meds? Thanks for listening.
Thanks for responding...I need to lose a little weight too, but the meds seem to pack on the pounds...I've been on prednisone for about 2 years now...and I just blow up...and then being so tired, its hard to move....I can't do my job anymore, real estate, hard to walk, drive, lift and even putting keys in door locks hurt...I try to do things but just get so tired...i'm glad I found this site, it helps to know I'm not alone, and I'm not lazy....View Thread
It is frustrating that no one understands...used to be so active, and people just think I'm being lazy. methotrexate gave me terrible side effects...am on prednisone everyday, plaquinil and folic acid...don't have insurance so someone suggested I check out the biologic drug companies for assistance. I am going to do that...its good to be able to talk to someone who understands...thanks,View Thread
Just would like some support. Have had RA for about 15 years and getting worse. No one understands because on the outside I look healthly. Have no health insurance so can't take the biologic drugs, and regular visits to the rheumatologist is expensive. I have currently on plaqunil, prednisone, folic acid...Took methotraxate, but had to stop, couldn't bear the stomach issues...Feel alone because I'm so tired, don't want to go anywhere, its just hard to do the things I used to do...I'm 59...View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.